# SDR SWAA2023121329952

- Difficulty date: December 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8769Q
- Make and model: Boeing 737-8
- Aircraft serial: 67519
- Aircraft time: 4,149 hours, 2,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE EMERGENCY LIGHT BETWEEN OVERWING EXISTS INOP.<[01] REPLACED LAMP AND PERFORMED INSTALLATION TEST OF R/H SIDE EMERGENCY LIGHT BTW OVERWING EXITS PER AMM 33-51-04-960-801.;[02] VERIFIED. VERIFIED MEASUREMENTS.
